Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Distributivity equations for aggregation operations with annihilator over uninorms||Journal:||Aequationes Mathematicae||Volume:||96||First page:||677||Last page:||699||Issue Date:||2022||Rank:||~M22||ISSN:||0001-9054||DOI:||10.1007/s00010-021-00844-4||Abstract:||
The issue of distributivity of aggregation operations is crucial for many different areas such as utility theory and integration theory. Of special interest are aggregation operations with annihilator. This paper is focused on the problem of distributivity for some so called associative, commutative aggregation operations with annihilator a, known as associative a-CAOA, and uninorms. The full characterization of distributive pairs for T-uninorms, S-uninorms and bi-uninorms is given.
|Keywords:||Bi-uninorms | Distributivity equations | S-uninorms | T-uninorms||Publisher:||Springer Link|
Show full item record
checked on Dec 8, 2023
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.